Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 76, NWS Gray, ME

July 22, 2016Carroll County, Coos County, Grafton County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 22, 2016, 11:26 PM EDT for Carroll County, Coos County, Grafton County, New Hampshire. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2016, 11:26 PM EDT (03:26 UTC)
Expired
Jul 23, 2016, 12:30 AM EDT
In force
64 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Burlington radar (KCXX), 117 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 12:25 AM EDTTSTM WND DMG3 Ene Conway, NHDIME SIZED HAIL AND LARGE BRANCHES DOWN IN CENTER CONWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 3.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1039 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1039 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1835 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

403 
WUUS51 KGYX 230326
SVRGYX
NHC003-007-009-230430-
/O.NEW.KGYX.SV.W.0076.160723T0326Z-160723T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
1126 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  CENTRAL CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 1230 AM EDT

* AT 1126 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHEAST OF STRATFORD TO 6 MILES SOUTHEAST
  OF BETHLEHEM TO HAVERHILL...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CONWAY...BERLIN...LITTLETON...LANCASTER...FRYEBURG...BETHLEHEM...
  LINCOLN...OSSIPEE...HAVERHILL...EFFINGHAM...FRANCONIA...GILMAN...
  MOUNT WASHINGTON...TAMWORTH...PINKHAM NOTCH...WOODSTOCK...
  SANDWICH...CARROLL...GORHAM AND BARTLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4432 7203 4435 7191 4434 7185 4440 7178
      4442 7170 4449 7163 4448 7163 4450 7158
      4456 7160 4456 7156 4459 7154 4455 7102
      4398 7099 4371 7111 4410 7205 4413 7203
      4419 7206 4424 7205 4428 7207
TIME...MOT...LOC 0326Z 287DEG 43KT 4458 7140 4424 7156 4404 7206 

HAIL...<.75IN
WIND...60MPH
 
$$

LEGRO
3 follow-up statements
534 
WWUS51 KGYX 230349
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1149 PM EDT FRI JUL 22 2016

NHC003-007-009-230430-
/O.CON.KGYX.SV.W.0076.000000T0000Z-160723T0430Z/
GRAFTON NH-CARROLL NH-COOS NH-
1149 PM EDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR NORTHEASTERN GRAFTON...CENTRAL CARROLL AND SOUTHERN COOS
COUNTIES...

AT 1149 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BERLIN TO 6 MILES SOUTH OF PINKHAM
NOTCH TO WOODSTOCK...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CONWAY...BERLIN...LANCASTER...FRYEBURG...BETHLEHEM...LINCOLN...
OSSIPEE...EFFINGHAM...FRANCONIA...TAMWORTH...PINKHAM NOTCH...
WOODSTOCK...MOUNT WASHINGTON...SANDWICH...CARROLL...GORHAM...
BARTLETT...MADISON...FREEDOM AND JEFFERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4451 7156 4444 7101 4398 7099 4371 7111
      4405 7194 4435 7162
TIME...MOT...LOC 0349Z 287DEG 43KT 4450 7105 4416 7121 4396 7171 

HAIL...<.75IN
WIND...60MPH
 
$$

LEGRO
070 
WWUS51 KGYX 230405
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1205 AM EDT SAT JUL 23 2016

NHC003-007-009-230430-
/O.CON.KGYX.SV.W.0076.000000T0000Z-160723T0430Z/
GRAFTON NH-CARROLL NH-COOS NH-
1205 AM EDT SAT JUL 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR EAST CENTRAL GRAFTON...NORTHERN CARROLL AND SOUTHEASTERN COOS
COUNTIES...

AT 1205 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF GRAFTON TO 9 MILES SOUTHEAST OF
PINKHAM NOTCH TO LINCOLN...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CONWAY...BERLIN...FRYEBURG...LINCOLN...OSSIPEE...EFFINGHAM...
TAMWORTH...PINKHAM NOTCH...MOUNT WASHINGTON...WOODSTOCK...SANDWICH...
CARROLL...GORHAM...BARTLETT...MADISON...FREEDOM...JACKSON...ALBANY...
EATON AND CHATHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4444 7101 4398 7099 4377 7109 4401 7175
      4426 7141 4448 7130
TIME...MOT...LOC 0405Z 264DEG 45KT 4448 7098 4414 7114 4403 7164 

HAIL...<.75IN
WIND...60MPH
 
$$

ARNOTT
860 
WWUS51 KGYX 230431
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1231 AM EDT SAT JUL 23 2016

NHC003-007-009-230441-
/O.EXP.KGYX.SV.W.0076.000000T0000Z-160723T0430Z/
GRAFTON NH-CARROLL NH-COOS NH-
1231 AM EDT SAT JUL 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAFTON...
NORTHERN CARROLL AND SOUTHEASTERN COOS COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING ARE MOVING OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4444 7101 4398 7099 4377 7109 4401 7175
      4426 7141 4448 7130
TIME...MOT...LOC 0429Z 287DEG 43KT 4448 7098 4414 7114 4403 7164 

$$

ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 9:17 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 22, 9:17 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
917 PM EDT FRI JUL 22 2016

.SYNOPSIS...
Warm and humid air continues to stream into the region this
afternoon and evening ahead of an approaching cold front. The
front will generate showers and thunderstorms across the area this
evening before stalling. It will also provide the focus for some
additional showers and thunderstorms tomorrow. High pressure
builds from the west on Sunday before moving offshore Sunday
night. Another cold front will move across the region on Monday
giving us another chance for showers and thunderstorms. High
pressure returns on Tuesday for the remainder of the forecast
period.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
915pm Update: Boosted temperatures overnight based on evening
trends as well as GFS LAMP data for the overnight.
Additionally...given inverted V profiles in the low levels...
see some potential for damaging winds at least for the next few
hours /as seen in current severe storms to the west of the
radar/...but coverage of activity should remain isolated to
scattered.

701pm Update: Continue to pull back on PoPs based on early evening
radar trends...as well as recent runs of the HRRR...which suggest
a weakening trend to southwestern Quebec convection as it pushes
in from the north and west. Current environment proving too
hostile for anything but isolated activity...except over parts of
northern Oxford/Franklin and central Somerset counties. No other
significant changes at this time.

528pm Update: Primary changes this hour are to boost late
afternoon temperatures and lower dewpoints over southern areas
where a hot late afternoon continues. Also...have boosted PoPs in
northern Franklin/central Somerset counties along line of
showers/thunderstorms that have gradually been increasing in
coverage in this area over the past 2 hours. Isolated activity
further south is struggling to compete against dry airmass
evidenced by late afternoon water vapor imagery. Of interest is
next area of moistening /and attendant H5 speed max/ over
southwestern Quebec with associated convection north and west of
Ottawa. Latest renditions of both the operational/experimental
HRRR indicate that as this area reaches northern New England later
this evening...there is some potential for a round of organized
potential over northern zones. Thus...will maintain highest PoPs
in this area...noting however...that instability may become more
of a question by the time this feature arrives.

Previous below...
A warm and humid airmass has taken control of the weather over
northern New England today. While there is currently significant
instability across the region...there remains the absence of any
type of triggering mechanism. That appears as though it will
change as the evening progresses. A disturbance currently moving
through southern Canada is expected to arrive this evening and
give us the convective focus that seem to be lacking. Models have
been doing a good job of handling this. They have done a good job
of picking up on the mid level dry air that has been suppressing
convection. They have also done a good job of picking up on the
convection moving out of southern Canada and into northern Maine.
Once the short wave gets here there should be in the neighborhood
of 2000j/kg of Cape to tap into. The primary threats remain
damaging winds and large hail.

With abundant low level moisture in place...expect to see some
valley fog forming tonight in favored valley locations.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Weak frontal boundary from today will stall across the region
tonight and will provide some low level convergence to get storms
started tomorrow. While it does not appear that there will be as
much energy to work with tomorrow...the storms could be more
widespread simply because there is a focus area to get them
started. With low level moisture remaining in place...expect to
see some valley fog again in favored locations.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
High pressure will build in on Sunday allowing for a fair and drier
day across the region. A warm frontal boundary will approach from
the west on Monday and should allow for the development of at least
scattered showers and thunderstorms during the afternoon and evening
hours. These may continue Monday night into Tuesday before a frontal
boundary moves offshore. Thereafter, there are some signals in model
guidance that low pressure and a decent rainfall may arrive sometime
Friday or Saturday. Low confidence on that at this time, however we
will continue to watch for some much needed rainfall.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Short Term...
Summary: A series of cold fronts will drop south through the
region through Saturday night...bringing the potential for showers
and thunderstorms...particularly on Saturday afternoon.

Restrictions: VFR all locations attm.  HIE has the greatest
potential to see shra/tsra activity this evening...but expect that
most of the terminals will remain dry through the night.  There is
the potential for LIFR/IFR fog RKD/LEB/HIE after midnight...with
confidence in this occurrence now a bit lower given the lack of
much rainfall this afternoon.  For the day on Saturday...expect
scattered showers/thunderstorms to develop over the mountains by
late morning and through the afternoon...with activity spreading
south and east during the afternoon. This will have the potential to
bring localized IFR/MVFR restrictions.  Fog will again be possible
Saturday night...particularly at LEB/HIE.

Winds: Westerly winds will become southwest and diminish to 5kts or
less for the overnight before becoming west northwesterly and
increasing to 10g18kts for the day on Saturday.  Winds will
increasingly become northwesterly Saturday night and diminish to
less than 10kts.

LLWS: No threat through Saturday night.

Thunder: Isolated thunderstorms will be possible for LEB/HIE and
possibly points south and east overnight...but recent trends suggest
that south of HIE...activity will be very limited through tonight.
More widespread shower and thunderstorm activity is expected for the
afternoon on Saturday...but confidence in coverage is too low to
include in this 24 hour TAF package.  This activity will end
Saturday night.

Long Term...Mainly VFR expected Sunday through Monday. However,
showers and thunderstorms may bring scattered lower conditions
Monday afternoon and night. Low probability of some stratus and fog
Monday night into early Tuesday as well.

&&

.MARINE...
Short Term...Onshore swell will keep seas at or above Small Craft
Advisory criteria through tonight. Seas begin to subside enough
tomorrow that an SCA may not be needed. Otherwise...no other flags
expected.
Long Term...Prevailing conditions Sunday through Tuesday should
feature conditions below small craft thresholds. A few thunderstorms
may affect the waters Monday afternoon and night.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory for hazardous seas until 8 AM EDT
     Saturday for ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...Arnott
SHORT TERM...
LONG TERM...
AVIATION...Arnott
MARINE...
Hazardous weather outlook, Jul 22, 10:04 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1004 PM EDT FRI JUL 22 2016

MEZ007>009-012>014-018>028-NHZ001>015-240215-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
1004 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 2AM. DAMAGING
WINDS AND LARGE HAIL WILL BE THE GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS SATURDAY AFTERNOON HAVE THE POTENTIAL TO
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
GREATEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THIS EVENING.

ANZ150>154-240215-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
1004 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

AN ISOLATED THUNDERSTORM IS POSSIBLE OVER THE WATERS THROUGH 2AM
SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS COULD PRODUCE STRONG WIND GUSTS AND FREQUENT
LIGHTNING SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ARNOTT

In the hours before

Local storm report, Jul 22, 10:20 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1020 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND DMG     WINDHAM                 43.79N  70.41W
07/22/2016                   CUMBERLAND         ME   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES DOWN.

&&

EVENT NUMBER GYX1602174

ARNOTT
Special weather statement, Jul 22, 10:46 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1046 PM EDT FRI JUL 22 2016

NHZ001>003-005-230330-
SOUTHERN COOS NH-NORTHERN COOS NH-SOUTHERN GRAFTON NH-
NORTHERN GRAFTON NH-
1046 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE

* UNTIL 1130 PM EDT

* AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  COLEBROOK TO ORANGE...MOVING TO THE SOUTHEAST AT 30 MPH.

* STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  LITTLETON...
  LANCASTER...
  WOODSVILLE...
  BARNET...
  AND NORTH STRATFORD.

LAT...LON 4397 7209 4399 7212 4408 7203 4428 7207
      4432 7203 4435 7182 4440 7179 4441 7171
      4450 7158 4456 7160 4459 7154 4475 7163
      4480 7157 4471 7126 4382 7217 4386 7219
TIME...MOT...LOC 0245Z 313DEG 26KT 4493 7156 4418 7240

LEGRO
Local storm report, Jul 22, 10:58 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1058 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND DMG     PORTLAND                43.66N  70.26W
07/22/2016                   CUMBERLAND         ME   FIRE DEPT/RESCUE

            TREES ON WIRES ON WAYNE AVE.

&&

EVENT NUMBER GYX1602175

ARNOTT
Local storm report, Jul 22, 11:04 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1104 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     WESTBROOK               43.68N  70.37W
07/22/2016                   CUMBERLAND         ME   SOCIAL MEDIA

            TREE DOWN ON RT 302. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER GYX1602176

ARNOTT
Local storm report, Jul 22, 11:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1120 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     FALMOUTH                43.73N  70.24W
07/22/2016                   CUMBERLAND         ME   BROADCAST MEDIA

            TREE DOWN ON BROOK ROAD.

&&

EVENT NUMBER GYX1602177

ARNOTT
Local storm report, Jul 22, 11:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1125 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND DMG     2 ENE BIG BASIN         43.88N  70.54W
07/22/2016                   CUMBERLAND         ME   SOCIAL MEDIA

            LARGE TREES DOWN. DAMAGE TO TWO HOUSES.

&&

EVENT NUMBER GYX1602178

ARNOTT

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:51 PM EDTSpecial Weather StatementGYXCarroll24 min
Jul 22, 8:54 PM EDTSevere Thunderstorm WarningGYXCarroll41 min
Jul 22, 9:46 PM EDTSpecial Weather StatementGYXGrafton44 min
Jul 23, 1:42 PM EDTSpecial Weather StatementGYXGrafton48 min
Jul 23, 2:06 PM EDTSpecial Weather StatementGYXGrafton39 min
Jul 23, 2:49 PM EDTSpecial Weather StatementGYXCarroll41 min
Jul 23, 3:25 PM EDTSpecial Weather StatementGYXCarroll50 min
Jul 23, 3:35 PM EDTSpecial Weather StatementGYXCarroll40 min
Jul 23, 4:03 PM EDTSevere Thunderstorm WarningGYXCarroll42 min
Jul 23, 4:20 PM EDTSpecial Weather StatementGYXGrafton40 min
Jul 23, 4:54 PM EDTSpecial Weather StatementGYXGrafton51 min
Jul 23, 4:56 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton34 min
Jul 23, 5:10 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton50 min
Jul 23, 5:21 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Merrimack, Sullivan54 min
Jul 23, 5:23 PM EDTSevere Thunderstorm WarningGYXBelknap, Rockingham, Strafford52 min
Jul 23, 5:25 PM EDTSpecial Weather StatementGYXMerrimack50 min
Jul 23, 5:27 PM EDTSevere Thunderstorm WarningGYXCarroll15 min
Jul 23, 5:39 PM EDTSevere Thunderstorm WarningGYXMerrimack, Rockingham43 min
Jul 23, 5:50 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford21 min
Jul 23, 6:08 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Merrimack, Rockingham, Strafford67 min
Jul 23, 6:41 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Rockingham35 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.